Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pregnancy doubts and the i pill - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Pregnancy
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions

Doctor :   Hi
Doctor :  
How can I help you?
User :   hi i want to know what the odds were in getting pregnant after a week of your last period are
Doctor :  
If you are sure about the period then there is no chance of pregnancy
User :   what do you mean sure about the period?
User :   if i just had unprotected sex and i just had my last period last week...should i consider getting the morning after pill?
Doctor :   Did you get the period?

User :   i had it last week
Doctor :  
If you have unprotected sex and wish not to be pregnant
Doctor :  
then it is wise to take a pill
Doctor :  
But that pill should be asap basis
Doctor :  
It does really work after 72 hrs
Doctor :  
sorry doesnot work
Doctor :  
so immediately after unprotected sex you should take it
User :   so there's no chance of me getting pregnant if i had just had my period ast week?
Doctor :  
Doctor :  
After the sex if you had period then no chance
Doctor :  
If you had sex within last two days there might be a chance and the chance increases from now till the mid days of the cycle
Doctor :  
are you there

Doctor :  
have to close the window as you are not responding. Please chat with doctors 24/7 for medical queries.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor